It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Polycystic Ovary Syndrome (PCOS) Board Index
Pages: 1Showing 1 - 15 of 15 for metformin makes me sick. (0.015 seconds)


... I am on 500 mg 2 x a day. The side effects got better after 2 weeks or so. I was on the potty every hour at first and it made me feel like I was going to get sick all the time. I decided to stick it out. The side effects are still there but not enough to make me stop taking it. ... (5 replies)
... etformin to help to try shift the weight,, it hasnt helped, im now 22 and i am of the dianette have been on metformin since i was 16 i havent lost any weight and metformin makes me ill,, it makes me feel constantly sick and my bowels have never been the same,, has any1 elsehad this problem? ... (8 replies)
... and shortly after started on Metformin twice a day. At first I had no problems with the Metformin, and it didn't even cause me any stomach problems as I got used to it. ... (1 replies)

... a day but it makes me sick so I stopped. ... (6 replies)
... makes me sick!! ... (12 replies)
... Fulltime Job I Can't Run To The Restroom Allday And That's Was The Effects Of Taking Metformin..... So Finally After The Consulting The Doc And Telling That The Metformin Just Makes Me Too Sick.....she Said We Were Going To Try Something New.....she Then Prescribed Me A Bc Called Apri...... ... (1 replies)
... Hi everyone. I was recently diagnosed with PCOS. I am taking Metformin 500mg twice daily. It makes me a little nauseated, but not too awefully bad. I really would like to lose some weight and hope that I can get off of this nasty medication. ... (1 replies)
Glucophage
Oct 17, 2007
... with the symptoms of PCOS, like the extra hair growth, excessive weight gain, etc. I think the reason why they say it helps you lose weight, is because you feel sick all the time and so basically it makes you not have an appetite. ... (8 replies)
... treating this without medication. I have started using progesterone cream and still no luck with the period, but I have only been on it for 2 months. My dr wants me to take metformin and birth control pills to try to regulate my periods and lesson some of my symptoms. I cannot take the metformin, it makes me extremely sick. ... (7 replies)
... in has helped in that it has helped me to lose a little weight, but now I was at the dr last week and had some blood work and he called the next day and upped my metformin to 850 3x a day because my sugar was up. ... (9 replies)
Sleepiness
May 13, 2007
... I started taking Metformin about a week and a half ago. I find that it makes me a little sick in the mornings but other then that i feel great most of the time. I diffidently don't feel as tired as I did. ... (3 replies)
... When I first started taking Metformin, it made me so sick that I thought I had a stomach flu. THEN, I realized it was because I wasn't taking it right. You have to take it AFTER you eat. Not before or during. ... (11 replies)
... I found that it helps me more to take it right before bed. ... (2 replies)
... ain with no reason why, no diet helped. Yes, try being 14 in weight watchers. Every time I would weigh and gain weight or not lose weight my mom would no scold me but we would sit down and she would tell me she packs my lunches ect she wanted to know where I was getting my "extra" food. The thing is I was not! ... (8 replies)
... is going on after I had been complaining of pain long after my surgery. My last visit I told him the pain has now gotten worse than it was before the surgery and makes my menstrual cycle almost unbearable. I chew midol like they are tictacs. ... (0 replies)


Associated Tags: alternative treatments, egg test, hair growth, metformin, pcos, red clover, ttc

Pages: 1

All times are GMT -7. The time now is 01:35 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!